Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 1, NWS Brownsville, TX

March 27, 2025Cameron County, Texas

NWS Brownsville, TX issued this flash flood warning at Mar 27, 2025, 8:40 AM CDT for Cameron County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2025, 8:40 AM CDT (13:40 UTC)
Expired
Mar 27, 2025, 11:35 AM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 9 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 9:07 AM CDTFLASH FLOOD4 E Brownsville, TXEmergency Manager reported water being pumped out a house due to flash flooding.
Mar 27, 11:00 AM CDTFLASH FLOOD5 E Brownsville, TXEmergency Manager reported a stranded vehicle on the road due to flash flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

720 
WGUS54 KBRO 271340
FFWBRO
TXC061-271645-
/O.NEW.KBRO.FF.W.0001.250327T1340Z-250327T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
840 AM CDT Thu Mar 27 2025

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Cameron County in deep south Texas...

* Until 1145 AM CDT.

* At 840 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 8 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1 
  hour. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Harlingen, San Benito, Los Fresnos, South Padre Island, Rancho 
  Viejo, Rio Hondo, Los Indios, Laureles, Port Of Brownsville, 
  Cameron Park, Olmito, Southmost, Downtown Brownsville, La Paloma, 
  Brownsville, Lincoln Park, Holly Beach, Laguna Vista Police 
  Department, Palmer Laasko Elementary and Los Fresnos High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2612 9774 2624 9767 2628 9754 2626 9701
      2597 9704 2596 9728 2594 9728 2591 9737
      2589 9736 2584 9737 2586 9741 2584 9741
      2585 9744 2588 9746 2588 9750 2590 9750
      2589 9752 2602 9767 2604 9766 2603 9776

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

23-ATE
2 follow-up statements
847 
WGUS74 KBRO 271522
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1022 AM CDT Thu Mar 27 2025

TXC061-271645-
/O.CON.KBRO.FF.W.0001.000000T0000Z-250327T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
1022 AM CDT Thu Mar 27 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT THIS 
MORNING FOR CAMERON COUNTY...

At 1022 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 4 and 10 inches of rain 
have fallen. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Harlingen, San Benito, Los Fresnos, South Padre Island, Rancho 
  Viejo, Rio Hondo, Los Indios, Laureles, Port Of Brownsville, 
  Cameron Park, Olmito, Southmost, Downtown Brownsville, La Paloma, 
  Brownsville, Lincoln Park, Holly Beach, Laguna Vista Police 
  Department, Palmer Laasko Elementary and Los Fresnos High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 2612 9774 2624 9767 2628 9754 2626 9701
      2597 9704 2596 9728 2594 9728 2591 9737
      2589 9736 2584 9737 2586 9741 2584 9741
      2585 9744 2588 9746 2588 9750 2590 9750
      2589 9752 2602 9767 2604 9766 2603 9776

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

65-GI/54-BMH
799 
WGUS74 KBRO 271635
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1135 AM CDT Thu Mar 27 2025

TXC061-271645-
/O.CAN.KBRO.FF.W.0001.000000T0000Z-250327T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-
1135 AM CDT Thu Mar 27 2025

...FLASH FLOOD WARNING FOR CAMERON COUNTY HAS BEEN REPLACED WITH A 
FLOOD WARNING...

&&

LAT...LON 2612 9774 2624 9767 2628 9754 2626 9701
      2597 9704 2596 9728 2594 9728 2591 9737
      2589 9736 2584 9737 2586 9741 2584 9741
      2585 9744 2588 9746 2588 9750 2590 9750
      2589 9752 2602 9767 2604 9766 2603 9776

$$

23-AE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 6:35 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 27, 6:35 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
635 AM CDT Thu Mar 27 2025

...New AVIATION...

.SHORT TERM...
(Today through Friday)
Issued at 306 AM CDT Thu Mar 27 2025

Key messages:

* Flood Watch has been expanded to include all of Deep South Texas
  and the Rio Grande Valley.

* Hail and gusty winds remain as the main concern for severe weather
  hazards, however tornadoes are possible as well.

Based on the current pattern of how storms have been developing and
their tracks, along with the latest guidance from WPC, the Flood
Watch has been expanded for all of Deep South Texas and the Rio
Grande Valley. As mentioned before, the current WPC guidance has the
western parts of Starr and Zapata are in a marginal risk (level 1 of
4) for excessive rainfall, most of the CWA is now in a slight risk
(level 2 of 4) for excessive rainfall, and the northeastern portion
of Kenedy county is now in a moderate risk (level 3 of 4) for
excessive rainfall. While multiple Flash Flood Advisories have been
issued for many parts of the CWA tonight, more rain is expected
through Friday morning thus the concerns for more flooding are
expected to increase. Plenty of low-level moisture continues to move
into the region as indicated by a special midnight release that
recorded PWAT values of 2.09 inches. Considering that more favorable
synoptic scale forcing is expected to move over the region during
the day today, the environment still seems very favorable for the
development of more showers and thunderstorms that are capable of
producing heavy rainfall. Current CAM model guidance does suggest
that more showers and thunderstorms can develop over the same areas
leading to training convective cells furthering the increase in the
concern for flash flood.

While the focus for this event is mostly on flooding rain, that is
not to discredit the potential for severe weather. SPC has all of
Deep South Texas and the Rio Grande Valley in slight risk (level 2
of 5) for severe weather today, and then keeps most of the CWA in a
marginal risk (level 1 of 5) for severe weather for tomorrow. The
main hazards continue to be with gusty winds and hail, however there
is a low possibility of weak tornadoes occurring as well.

As the day on Friday progresses, the frontal boundary that was
helping to produce the showers and thunderstorms will move off
towards the north and rain chances will begin to decrease west to
east as it does so allowing for generally rain-free conditions to
take over for the rest of the short term forecast period.

As for the temperatures, the high temperatures for both today and
Friday are expected to be generally in the range of the upper 70s to
mid 80s. While the low temperatures are expected to be in the 60s
with a few places getting into the lower 70s.

Lastly, there is a moderate risk of rip currents for today, however
by tonight the waves and swell are both expected to increase. This
will result in a High Risk of Rip Currents for tonight and Friday.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 306 AM CDT Thu Mar 27 2025

Dry weather and warming temperatures will prevail through the long
term. The 500mb trough axis swings east of the region by Friday
evening as a near zonal flow aloft develops over the region. There
is a low chance (20 percent) of showers and thunderstorms across the
Gulf waters. Otherwise, rain-free conditions are expected through
the period. A weak cold front may approach the region Monday into
Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot temperatures are forecast into late next week as strong
ridging builds over Mexico extending into south Texas. Highs will
range from the mid to upper 80s to lower 90s across much of the area
on Saturday, except for the 70s at the beaches. Daytime high
temperatures are expected to reach the low to mid 90s, except near
the coast, across much of the region Sunday through late week.
Wednesday appears to be the warmest day of the week, with high
temperatures well into the 90s with a few locations approaching the
triple digits across the Rio Grande Plains. Some heat indices next
week may reach 100 degrees, especially during the afternoon on Tuesday
and Wednesday.

&&

.AVIATION...
(12Z TAFS)
Issued at 620 AM CDT Thu Mar 27 2025

Thunderstorms are currently impacting HRL and BRO, but are
expected to move out within the next hour. After that mostly VFR
conditions are expected for the morning hours with ceilings
dropping back down to MVFR by late morning to early afternoon
hours. Showers remain possible during the morning hours, but by
this afternoon another round of showers and thunderstorms are
expected to impact the TAF sites. Current TAF package has
ceilings and visibilities in the range of IFR, but it is possible
that in some heavy downpours that visibilities could be reduced to
LIFR for brief periods of time.

&&

.MARINE...
Issued at 306 AM CDT Thu Mar 27 2025

Today through Friday...Showers and thunderstorms are expected to
bring locally elevated winds and seas along with reduced visibility
to the Laguna Madre and the Gulf Waters through Friday. In addition
to that the pressure gradient is expected to tighten tonight
resulting in moderate southeasterly winds and moderate seas that
will most likely need Small Craft Exercise Caution. However a low-
end Small Craft Advisory cannot be ruled out at this time.

Friday night through Wednesday...Ongoing Small Craft Exercise
Caution to possible low-end Small Craft Advisories may linger
across the Gulf waters Friday night into Saturday, especially
across the offshore waters. There is a low chance (20 percent) of
showers and thunderstorms across the offshore Gulf waters Friday
night. The pressure gradient is expected to relax by Saturday
night leading to improving marine conditions. Light to moderate
winds and low to moderate seas are expected through the rest of
the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             82  69  81  70 /  50  80  60   0
HARLINGEN               84  67  82  67 /  70  80  70   0
MCALLEN                 85  70  84  70 /  70  80  70   0
RIO GRANDE CITY         82  67  84  68 /  80  80  50   0
SOUTH PADRE ISLAND      77  68  76  69 /  50  80  60   0
BAYVIEW/PORT ISABEL     81  67  81  68 /  60  80  70   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Friday morning for TXZ248>255-351-353>355-
     451-454-455.

     High Rip Current Risk from this evening through Friday evening
     for TXZ451-454-455.

GM...None.
&&

SHORT TERM...64-Katz
LONG TERM....63-KC
AVIATION...64-Katz

In the hours before

Special weather statement, Mar 27, 3:28 AM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Brownsville TX
328 AM CDT Thu Mar 27 2025

TXZ255-355-270900-
Coastal Cameron TX-Inland Cameron TX-
328 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CAMERON COUNTY
THROUGH 400 AM CDT...

At 326 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Of Brownsville, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Loma Alta Lake, Laguna Heights, Del Mar Heights, Palo Alto National
Historical Park, Port Isabel High School, Laguna Vista Police
Department, and Port Isabel--Laguna Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2596 9730 2600 9750 2613 9736 2608 9721
TIME...MOT...LOC 0826Z 286DEG 22KT 2604 9737

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

59-Bogorad
Special weather statement, Mar 27, 6:13 AM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Brownsville TX
613 AM CDT Thu Mar 27 2025

TXZ255-355-271200-
Coastal Cameron TX-Inland Cameron TX-
613 AM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CAMERON COUNTY THROUGH
700 AM CDT...

At 611 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from San Benito to Rancho Viejo and south through
Brownsville moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Grove Elementary School, Longoria Elementary School, Sams
Memorial Stadium, Dancy Building, Harlingen Arts And Heritage Museum,
El Camino Angosto, Palmer Laasko Elementary, Brownsville Fire
Department Station Two, Brownsville Fire Department Station Seven,
and Olmito Lake.

This includes the following highways...
 Interstate Highway 69 E between mile markers 1 and 24.
 US Highway 281 between mile markers 822 and 838.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2586 9745 2588 9746 2588 9748 2594 9755
      2594 9758 2596 9758 2596 9760 2599 9763
      2600 9762 2601 9765 2603 9764 2602 9765
      2603 9766 2603 9769 2602 9769 2604 9771
      2603 9772 2624 9769 2622 9724 2584 9742
TIME...MOT...LOC 1111Z 286DEG 22KT 2609 9756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

59-Bogorad
Special weather statement, Mar 27, 7:05 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Brownsville TX
705 AM CDT Thu Mar 27 2025

TXZ255-355-271245-
Coastal Cameron TX-Inland Cameron TX-
705 AM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CAMERON COUNTY
THROUGH 745 AM CDT...

At 705 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over El Jardin Elementary School, or over Southmost,
moving north at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Grove Elementary School, B I S D Administration Building,
Longoria Elementary School, Sams Memorial Stadium, Dancy Building,
Port Isabel Lighthouse, Rosa Allala Park, Hanna High School,
Brownsville, and Brownsville Public Library Southmost Branch.

This includes the following highways...
 Interstate Highway 69 E between mile markers 1 and 5.
 US Highway 281 near mile marker 838.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2584 9740 2586 9741 2585 9741 2586 9745
      2589 9747 2588 9749 2590 9750 2589 9752
      2591 9753 2616 9745 2608 9719 2595 9726
      2596 9728 2594 9728 2593 9732 2592 9733
      2593 9735 2591 9737 2587 9736 2584 9738
TIME...MOT...LOC 1205Z 193DEG 7KT 2591 9741

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

59-Bogorad
Special weather statement, Mar 27, 7:31 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Brownsville TX
731 AM CDT Thu Mar 27 2025

TXZ248-271330-
Zapata TX-
731 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ZAPATA COUNTY
THROUGH 830 AM CDT...

At 730 AM CDT, Doppler radar was tracking a strong thunderstorm near
Siesta Shores, or 8 miles south of Zapata, moving northeast at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Zapata High School, Black Bass, Zapata County Fire Department, Zapata
Middle School, Siesta Shores, Romeo T. Flores Park, Zapata County
Public Library, Zapata--Medina, Medina, and Falcon Mesa.

This includes US Highway 83 between mile markers 766 and 782.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2701 9918 2679 9900 2669 9921 2672 9921
      2675 9924 2679 9924 2682 9926 2685 9927
      2686 9929 2687 9932 2688 9933
TIME...MOT...LOC 1230Z 234DEG 10KT 2677 9930

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

54
Special weather statement, Mar 27, 8:29 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Brownsville TX
829 AM CDT Thu Mar 27 2025

TXZ248-271415-
Zapata TX-
829 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ZAPATA COUNTY THROUGH
915 AM CDT...

At 828 AM CDT, Doppler radar was tracking a strong thunderstorm near
Falcon Shores, or near Zapata, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Zapata High School, Black Bass, Zapata County Fire Department,
Escobas, Zapata Middle School, Siesta Shores, Romeo T. Flores Park,
Zapata County Public Library, Zapata--Medina, and Medina.

This includes US Highway 83 between mile markers 766 and 774.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Falcon Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 2718 9916 2706 9895 2699 9895 2679 9920
      2684 9927 2686 9928 2687 9931
TIME...MOT...LOC 1328Z 213DEG 13KT 2690 9920

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

65-GI
Special weather statement, Mar 27, 8:31 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Brownsville TX
831 AM CDT Thu Mar 27 2025

TXZ252-271415-
Starr TX-
831 AM CDT Thu Mar 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL STARR COUNTY
THROUGH 915 AM CDT...

At 831 AM CDT, Doppler radar was tracking a strong thunderstorm near
Viboras, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Viboras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2679 9887 2678 9866 2673 9857 2656 9876
      2666 9893
TIME...MOT...LOC 1331Z 218DEG 20KT 2668 9880

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

54

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBROStarr, Zapata51 min
Mar 26, 7:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
Mar 26, 8:04 PM CDTSpecial Weather StatementBROBrooks41 min
Mar 26, 9:20 PM CDTSpecial Weather StatementBROKenedy40 min
Mar 26, 11:33 PM CDTSpecial Weather StatementBROHidalgo42 min
Mar 26, 11:50 PM CDTSpecial Weather StatementBROZapata25 min
Mar 27, 12:23 AM CDTAreal Flood AdvisoryBROWillacy32 min
Mar 27, 1:44 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Mar 27, 2:06 AM CDTAreal Flood AdvisoryBROStarr, Zapata114 min
Mar 27, 2:26 AM CDTSpecial Weather StatementBROCameron34 min
Mar 27, 2:43 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 2:49 AM CDTRip Current StatementBROCameron, Kenedy, Willacy40 hr
Mar 27, 2:56 AM CDTSpecial Marine WarningBRO19 min
Mar 27, 3:09 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 3:28 AM CDTSpecial Weather StatementBROCameron32 min
Mar 27, 3:44 AM CDTAreal Flood AdvisoryBROCameron2 hr
Mar 27, 5:09 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy2 hr
Mar 27, 5:37 AM CDTAreal Flood AdvisoryBROCameron113 min
Mar 27, 6:13 AM CDTSpecial Weather StatementBROCameron47 min
Mar 27, 6:33 AM CDTAreal Flood AdvisoryBROCameron117 min
Mar 27, 7:05 AM CDTSpecial Weather StatementBROCameron40 min
Mar 27, 7:10 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy50 min
Mar 27, 7:31 AM CDTSpecial Weather StatementBROZapata59 min
Mar 27, 7:56 AM CDTSpecial Marine WarningBRO34 min
Mar 27, 8:29 AM CDTSpecial Weather StatementBROZapata46 min
Mar 27, 8:31 AM CDTSpecial Weather StatementBROStarr44 min
Mar 27, 8:45 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr3 hr
Mar 27, 8:59 AM CDTSpecial Weather StatementBROJim Hogg46 min
Mar 27, 9:17 AM CDTSmall Craft AdvisoryBRO28 hr
Mar 27, 10:00 AM CDTSpecial Weather StatementBROBrooks45 min
Mar 27, 10:37 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Starr, Zapata3 hr
Mar 27, 11:01 AM CDTSpecial Weather StatementBROBrooks44 min
Mar 27, 11:15 AM CDTSpecial Weather StatementBROZapata45 min
Mar 27, 11:29 AM CDTSpecial Weather StatementBROStarr31 min
Mar 27, 11:35 AM CDTAreal Flood WarningBROCameron3 hr
Mar 27, 11:39 AM CDTSpecial Weather StatementBROBrooks36 min
Mar 27, 12:01 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Starr44 min
Mar 27, 12:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBROBrooks, Hidalgo, Kenedy41 min
Mar 27, 12:40 PM CDTSpecial Weather StatementBROStarr35 min
Mar 27, 1:09 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy36 min
Mar 27, 1:16 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr44 min
Mar 27, 1:32 PM CDTTornado WarningBROHidalgo, Starr15 min
Mar 27, 1:34 PM CDTFlash Flood WarningBROHidalgo, Starr13 hr
Mar 27, 1:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy19 min
Mar 27, 1:53 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr52 min
Mar 27, 2:22 PM CDTTornado WarningBROHidalgo23 min
Mar 27, 2:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo42 min
Mar 27, 3:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBROHidalgo40 min
Mar 27, 3:09 PM CDTTornado WarningBROHidalgo8 min
Mar 27, 3:21 PM CDTFlash Flood WarningBROHidalgo6 hr
Mar 27, 3:22 PM CDTAreal Flood AdvisoryBROHidalgo3 hr
Mar 27, 3:42 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy63 min
Mar 27, 3:45 PM CDTTornado WarningBROHidalgo30 min
Mar 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatBROCameron, Willacy54 min
Mar 27, 4:25 PM CDTFlash Flood WarningBROHidalgo5 hr
Mar 27, 5:07 PM CDTSevere Thunderstorm WarningBROCameron, Willacy68 min
Mar 27, 5:11 PM CDTTornado WarningBROHidalgo12 min
Mar 27, 5:23 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo37 min
Mar 27, 5:30 PM CDTSpecial Marine WarningBRO45 min
Mar 27, 5:50 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo40 min
Mar 27, 6:01 PM CDTFlash Flood WarningBROCameron, Willacy7 hr
Mar 27, 6:05 PM CDTSevere Thunderstorm WarningBROCameron, Willacy40 min
Mar 27, 6:13 PM CDTSpecial Weather StatementBROWillacy47 min
Mar 27, 6:14 PM CDTSpecial Marine WarningBRO46 min
Mar 27, 6:23 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo3 hr
Mar 27, 6:37 PM CDTSevere Thunderstorm WarningBROCameron, Willacy38 min
Mar 27, 6:38 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr30 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningBROCameron, Willacy41 min
Mar 27, 6:58 PM CDTSpecial Marine WarningBRO47 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.